Advertisement

Nonlinear Oscillations

, Volume 11, Issue 2, pp 286–304 | Cite as

Construction of an asymptotic solution of the Cauchy problem for a degenerate linear system in the singular case

  • V. P. Yakovets’
  • O. V. Yakovets’
Article
  • 17 Downloads

Abstract

We propose an algorithm for the construction of an asymptotic solution of the Cauchy problem for a singularly perturbed linear system of differential equations with degenerate matrix of coefficients of derivatives in the case where the limit pencil of matrices is singular.

Keywords

Linear System Cauchy Problem Asymptotic Solution Solvability Condition Singular Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    F. R. Gantmakher, Theory of Matrices [in Russian], Nauka, Moscow (1988).MATHGoogle Scholar
  2. 2.
    N. I. Shkil', I. I. Starun, and V. P. Yakovets', Asymptotic Integration of Linear Systems of Differential Equations with Degeneracy [in Russian], Vyshcha Shkola, Kiev (1991).Google Scholar
  3. 3.
    A. M. Samoilenko, M. I. Shkil', and V. P. Yakovets', Linear Systems of Differential Equations with Degeneracy [in Ukrainian], Vyshcha Shkola, Kyiv (2000).Google Scholar
  4. 4.
    I. I. Starun, “On the solution of the Cauchy problem for a singularly perturbed linear system,” Ukr. Mat. Zh., 43, No. 5, 715–718 (1991).CrossRefMathSciNetGoogle Scholar
  5. 5.
    V. P. Yakovets' and O. I. Kocherha, “Asymptotics of a solution of the Cauchy problem for a degenerate singularly perturbed linear system in the case of a multiple spectrum of the main operator,” Dopov. Nats. Akad. Nauk Ukr., No. 5, 34–39 (1999).Google Scholar
  6. 6.
    O. I. Kocherha and V. P. Yakovets', “Asymptotic solution of the Cauchy problem for a degenerate singularly perturbed linear system in the case of a multiple spectrum of the main operator,” Nelin. Kolyvannya, 2, No. 1, 19–29 (1999).Google Scholar
  7. 7.
    O. I. Kocherga and V. P. Yakovets, “The Cauchy problem for the degenerate singularly perturbed linear system in case of the multiple spectrum of the limit bundle of matrices,” Nonlin. Oscillations, 4, No. 2, 226–233 (2001).MATHMathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media, Inc. 2008

Authors and Affiliations

  • V. P. Yakovets’
    • 1
  • O. V. Yakovets’
    • 1
  1. 1.Nizhyn UniversityNizhynUkraine

Personalised recommendations